Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Tried shooting meth. Penis shrunk, masturbated , had intense orgasm. Tongue white, sore, frequent motions, metalic taste in mouth, loss of co-ordination. Suggestions?

Tried shooting meth a few weeks ago. Did it a couple times a day for 2 weeks. During that time my penis shrunk to almost nothing, I couldn t get an erection and it took 10 hours of masturbating to orgasm , but when I did - holy cow, it was absolutely the most intense orgasm I ever had. My tongue turned white and sore, apparently due to dehydration . Now, a month later my tongue is still sore, mouth still a bit dehydrated, urine a bit greenish, a metallic taste in my mouth and feels a little like it s throughout my head, I poop 3 times a day - looks normal, but used to poop once a day - and my penis is now functioning normally but it feels a little swollen and I can t totally empty my bladder, apparently due to restricted penile urinary tract. I also seem a little clumsy; dropping things and slight loss of coordination. I m 55, usually perfectly healthy. Will I slowly return to normal?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  468
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response
I strongly urge you to get checked for infection. Your tongue sounds like it may be a yeast infection. You could also have a separate bladder and bowel infection. I would also recommend you get an HIV test done since you are using the IV route for using and have what sounds like some opportunistic infections.
Your use of meth for such a protracted period is concerning. You will certainly need help to prevent you from continuing to use. That help is out there, but you have to be ready to put it down for good.
The clumsiness, shrunken penis, metallic taste, headache, erectile dysfunction, and intense orgasm can all be explained by the effects of the meth and whatever its being cut with. Most of the time, these things will get better if you stop using. Bit the longer you use, the more likely it wont get better, only worse. Good luck to you.
Answered: Fri, 18 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor